I took one tablet on Friday and another on Saturday. On Monday I started to bleed and I am still bleeding. I have a sore womb and lower back
It is not due to the Diflucan. I have taken multiple doses of medication myself for resistant infections and I have taken care of people on Diflucan for weeks for Valley Fever and AIDS related infections and these symptoms are not something I see with Diflucan. The bleeding is due to something else. I would recommend that you notify your gynecologist.
- Diflucan Information for Consumers
- Diflucan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diflucan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2010 • 2 answers
Posted 10 Mar 2010 • 1 answer
Posted 6 Apr 2010 • 1 answer
I am not bleeding but spotting after misprostol taken 2 tablets from orally & 2 tablets inserted in?
Posted 28 Aug 2014 • 1 answer
Posted 16 Aug 2015 • 1 answer